# SDR DALA2021040602021

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 64,245 hours, 21,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Slat Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 FIXED LE DELAMANATED AT #3 SLAT. CORRECTIVE ACTION: REMOVED PANEL AND ACCOMPLISHED PERMANENT REPAIR PER ER/A 590906-14 REV. ORIGINAL, INSTALLED PANEL. (1771486)
